Papers by Jarek

(Post Script or PDF files of the manuscripts)

 

  1.  Conformal Dimension via p-Resistance: Sierpinski Carpet, July 2017 preprint,  1-61 new
  2.  Quasi-symmetry without ratios , July 2017 preprint,  1-8 new
  3. Inflations of Self-Affine Tilings are Integral Algebraic Perron, Oct 2014 preprint, appeared in Inventiones Mathematicae 205 (Issue 1, July 2016), 173-220  updated on 20 Oct 2015
  4. L-cut splitting of translation surfaces and non-embedding of pseudo-Anosovs (in genus two), with Andrew Bouwman, June 2014 preprint, accepted by Colloquium Mathematicum updated
  5. Cocyclic Subshifts from Diophantine Equations, with David Buhanan, 2012 preprint, updated in Oct 2013, Dyn. Sys., Volume 29, Issue 1, 2014, 56-66.
  6. Diophantine and Minimal but Not Uniquely Ergodic (Almost), with Mark Mathison, 2011 preprint revised in April 2012, Nonlinearity, no. 7, vol. 25.
  7. Young person's guide to translation surfaces of genus two: McMullen's Connected Sum Theorem, with Andy Bouwman, 2010 preprint. updated revised on 3 Aug 2012, Rocky Mountain J. Math. Volume 43, Number 1 (2013), 37-53.
  8. Rigidity and Mapping Class Group for Abstract Tiling Spaces, 2009 preprint. updated on 3 Sept 2010, Ergodic Theory and Dynamical Systems (2011), no. 6, 1745--1783.
  9. Topological friction in aperiodic minimal actions, 2008 preprint updated on 2 Sept 2009, Fundamenta Mathematicae 207 (2010), no. 2, 175--178.
  10. A toral flow with the pointwise rotation set that is not closed 2006 preprint, 1--19, Nonlinearity, Volume 20, Number 9, September 2007, 2047-2061. PDF of the print version
  11. Geometric realization and coincidence for reducible non-unimodular Pisot tiling spaces with an application to beta-shifts, 2005 preprint, joint work with Veronica Baker and Marcy Barge, Annales de l'Institut Fourier, 56 no. 7 (2006), 2213-2248.
  12. Elements of the theory of unimodular Pisot substitutions with an application to $\beta$-shifts, 2004, preprint, joint work with Marcy Barge, appeared in proceedings: Algebraic and topological dynamics, 89--99, Contemp. Math., 385, Amer. Math. Soc., Providence, RI, 2005.
  13. Hyperbolic pseudo-Anosov maps a.e. embed into a toral automorpism (a preliminary version), 2004, preprint, joint work with Marcy Barge, Ergodic Theory Dynam. Systems 26 (2006), no. 4, 961--972.
  14. Geometric theory of unimodular Pisot substitutions, a polished version of the 2004, preprint, joint work with Marcy Barge updated on 3 Aug 2006, appeared in Amer. J. Math. 128 (2006), no. 5, 1219--1282. PDF of the print version (Also the older 2005 version with footnotes I liked and Mathematica 4 notebook generating Rauzy fractals, as depicted in the manuscript.)
  15. A dynamical Proof of Pisot's Theorem, 2003 preprint, Canad. Math. Bull. 49 (2006), no. 1, 108--112.
  16. Transfer Operator, Topological Entropy, and Maximal Measure for Cocyclic Subshifts, 2001 preprint, Erg. Th. & Dyn. Sys. 24 (2004), no. 4, 1173--1197.
  17. Combinatorics of Torus Diffeomorphisms, 2001, preprint, Erg. Th. & Dyn. Sys. 23 (2003), no. 2,559--586.
  18. A priori degeneracy of one-dimensional rotation sets for periodic point free torus maps, 2000 preprint, Trans. Amer. Math. Soc. 354 (2002), no. 7, 2865--2895. PDF of the print versionNote: Theorem 1.1 may be wrong. The proof contains an error I do not know how to fix..
  19. Poincare rotation number for maps of the real line with almost periodic displacement, 1999, preprint, Nonlinearity 13 (2000), 1841-1854. PDF of the print version
  20. Homotopy and Dynamics for Homeomorphisms of Solenoids and Knaster Continua, May 1999, preprint, Fundamenta Mathematicae 168 (2001), 251-278.
  21. Homotopy classes for stable periodic and chaotic patterns in fourth-order Hamiltonian systems, 1999 preprint, joint work with W.D. Kalies, R.C.A.M. VanderVorst, and J.B. van der Berg, Commun. Math. Phys. 214 (2000) 3, 573-592. (Note: Due to an error in the publishing process this paper had to be published again as Erratum: Homotopy classes for stable periodic and chaotic patterns in fourth-order Hamiltonian systems, Comm. Math. Phys. 215 (2001), no. 3, 707--728. PDF of the print version)
  22. Cocyclic Subshifts, Math. Z. 234 (2000), no. 2, 255--290. PDF of the print version
  23. Uniqueness of the stationary wave for the Extended Fisher Kolmogorov equation, 1997 preprint, J. Differential Equations 165 (2000), no. 1, 235--253. PDF of the print version
  24. Horseshoes and the Conley index spectrum, joint with M.C. Carbinatto and K. Mischaikow, Erg. Th. & Dyn. Sys. 20 (2000), no. 2, 365--377.
  25. Homotopy classes for stable connections between Hamiltonian saddle-focus equilibria, joint work with W.D. Kalies and R.C.A.M. VanderVorst, Comm. Math. Phys. 193 (1998), no. 2, 337--371. PDF of the print version
  26. Asymptotic Entropy, Periodic orbits, and Pseudo-Anosov Maps, joint work with R. Swanson, Erg. Th. & Dyn. Sys. 18 (1998), no. 2, 425--439.
  27. Monotonicity of Rotation Set for Toroidal Chaos of a Resonantly Kicked Linear Oscillator, Nonlinearity 11 (1998), no. 3, 547--555. PDF of the print version
  28. Stability in a Semilinear Boundary Value Problem via Invariant Conefields, J. Differential Equations 141 (1997), no. 1, 86--101. PDF of the print version
  29. On Quotient-Convergence Factors, J. Math. Anal. Appl. 209 (1997) 299-307.
  30. On the Spectral Radius of a Directed Graph, J. of Graph Theory Vol. 23, No. 4 (1996) 405-411. pages in JPEG
  31. Rotation Sets and Entropy, Ph.D. Thesis, SUNY at Stony Brook, 1995. must see
  32. Annulus and billiard maps with asymptotic entropy, joint with R. Swanson, "New trends for Hamiltonian systems and celestial mechanics (Cocoyoc, 1994)", 237--247, Adv. Ser. Nonlinear Dynam., 8, World Sci. Publishing, River Edge, NJ, 1996.
  33. A Toral Diffeomorphism with a Non-Polygonal Rotation Set, Nonlinearity 8 (1995) 461-476. PDF of the print version
  34. An Estimate of Entropy for Toroidal Chaos, Erg. Th. & Dyn. Sys. 13 (1993), no. 1, 123--129. pages in JPEG (for this estimate it is better to read my PhD thesis where I corrected some errors).
  35. A Note on Multidimensional Volterra Integral Equations in $L^p$ Spaces, Houston J. of Mathematics 19 (1993) 275-280. pages in JPEG
  36. Every Convex Polygon with Rational Vertices is a Rotation Set, Erg. Th. & Dyn. Sys. 12 (1992) 333-339. pages in JPEG
  37. Weighted Norms and Volterra Integral Equations in $L^p$ Spaces, J. of Appl. Math. an
 

You need Adobe Acrobat Reader to view the PDFs.

Updated on: Oct 18, 2012.